Pennsylvania, 2012

Hail and Damaging Wind in Pennsylvania, July 28, 2012

July 28, 2012 · NWS PHI · 7 events in 4 counties and zones

Scattered pulse type strong to severe thunderstorms affected Eastern Pennsylvania during the afternoon and evening of the 28th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$30,000
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

Scattered pulse type strong to severe thunderstorms affected Eastern Pennsylvania during the afternoon and evening of the 28th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 28, 8:58 AM EST, 2 hours 17 minutes earlier.

Area forecast discussion, Jul 28, 8:58 AM EST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
958 AM EDT SAT JUL 28 2012

.SYNOPSIS...
A WEAKENING COLD FRONT ACROSS THE FORECAST AREA WILL CONTINUE TO
SAG SLOWLY SOUTHEAST TODAY. A WEAK HIGH PRESSURE SYSTEM WILL MOVE
INTO THE REGION TONIGHT AND SUNDAY FROM NEW ENGLAND AND LINGER ON
MONDAY. A WARM FRONT WILL MOVE NORTHEAST AND PASS THROUGH THE
FORECAST AREA LATER TUESDAY INTO WEDNESDAY. A WEAKENING COLD FRONT
WILL TRY TO MOVE THROUGH THE AREA ON THURSDAY WITH ANOTHER
REINFORCING COLD FRONT APPROACHING ON FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
COLD FRONT CONTINUES TO SAG TO OUR SOUTH AND SHOULD BE SOUTH OF
DELMARVA BY EARLY AFTERNOON SUPPORTED BY AN APPROACHING MID-LEVEL
SHORTWAVE. AMPLE LOW-LEVEL MOISTURE WILL REMAIN IN PLACE AS THE
FRONT STALLS TO OUR SOUTH LATER THIS MORNING AND A WAVE OF LOW
PRESSURE FORM ALONG THE FRONT AND RIDES TO THE EAST TODAY.

SOME ISOLATED SHOWERS AND THUNDERSTORMS HAVE STARTED TO POP UP
ACROSS THE AREA THIS MORNING. THESE STORMS ARE DEVELOPING ALONG
THE FRONTAL BOUNDARY AND SEEM TO BE MOVING EAST NORTHEAST AT
DECENT CLIP. EXPECT SOME LIGHT RAINFALL AMOUNTS AS THEY MOVE
THROUGH. EXPECT ISOLATED STORMS TO CONTINUE TO POP UP THROUGH THE
REST OF THIS MORNING.

DIABATIC HEATING DURING THE LATE MORNING AND AFTERNOON HOURS ALLOWS
THE ATMOSPHERE TO BECOME UNSTABLE AHEAD OF THE APPROACHING SHORTWAVE
ALOFT. WITH A FAST MID-LEVEL FLOW IN PLACE PROVIDING NEARLY 30 KNOTS
OF 0-6KM SHEAR, CAPES AROUND 2000J/KG, L.I.S AROUND -4C AND DECREASING
500MB HEIGHTS, THIS IS A GOOD COMBINATION FOR MORE ORGANIZED
CONVECTION TO FIRE UP IN. NOT LOOKING FOR WIDESPREAD SEVERE
CONVECTION THIS AFTERNOON AND EVENING, BUT GIVEN THE MOIST
LOW-LEVELS AND AMPLE INSTABILITY THERE COULD BE POCKETS OF GUSTY
WINDS AND TORRENTIAL RAINS WITH ANY OF THE STORMS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
A CONTINUATION OF THE STORMS FROM THE AFTERNOON WILL MOVE DOWN INTO
THE PHILADELPHIA METRO AREA IN THE EARLY EVENING TIME FRAME. STILL
HAVE A CHANCE TO SEE STRONG TO POSSIBLY SEVERE STORMS AIDED BY THE
INTENSE LIFTING WITH THE SHORTWAVE PASSAGE AND PLENTY OF SURFACE
INSTABILITY TO WORK WITH. THE SHORTWAVE WILL LIFT TOWARDS THE
NORTHEAST SHORTLY AFTER MIDNIGHT AS SURFACE HIGH PRESSURE BEGINS TO
NOSE IN FROM THE WEST AND SHOULD PUT AN END TO MOST, IF NOT ALL OF
THE CONVECTION IN THE NORTHWESTERN PORTION OF OUR CWA. AS FOR THE
EASTERN SIDE OF THE CWA, THE STALLED FRONT TO THE SOUTH AND ANOTHER
SURFACE WAVE WILL LIFT TOWARDS THE NORTHEAST LATE TONIGHT KEEPING
THE UNSETTLED WEATHER AROUND.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
A MID-LEVEL SHORT WAVE AND SURFACE LOW ARE FORECAST TO PUSH OFF THE
COAST ON SUNDAY. THE ASSOCIATED FRONT SHOULD MEANDER SOUTH OF US
SUNDAY NIGHT THROUGH TUESDAY. WEAK SURFACE HIGH PRESSURE SHOULD NOSE
ITSELF INTO THE AREA FOR MONDAY.

THE WARM FRONT SOUTH OF US IS FORECAST TOP MOVE BACK INTO THE CWA
TUESDAY NIGHT AND HANG AROUND UNTIL SOME TIME ON THURSDAY BEFORE
MOVING OFF THE COAST ON FRIDAY.

THAT SAID, THERE AREN'T TOO MANY PERIODS IN THIS LONG TERM FORECAST
THAT ARE DRY. WE'LL GO WITH SLIGHT CHANCE POPS SUNDAY AND MONDAY AND
BUMP THINGS UP TO CHANCE ON TUESDAY THROUGH THURSDAY. BACK TO SLIGHT
CHANCE ON FRIDAY.

THE TROFFING ACROSS THE EASTERN HALF OF THE U.S. WILL HELP TO KEEP
TEMPERATURES COOLER THAN THEY'VE BEEN. LOOKS LIKE THE REGION WILL
SEE NEAR NORMAL TEMPERATURES SUNDAY THROUGH WEDNESDAY, SLIGHTLY
ABOVE NORMAL ON THURSDAY, THEN NEAR NORMAL ON FRIDAY. A COMBO OF
HPC GRIDS AND GFS MOS LOOKS SLIGHTLY BETTER THAN THE LOWER ECMWF
MOS FOR BOTH MIN AND MAX TEMPS.

&&

.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

PRIMARILY A VFR FORECAST FOR TODAY. LOW CEILINGS AND VISIBILITIES
HAVE CLEARED OUT THIS MORNING AND SKIES SHOULD SCATTER OUT A BIT
MORE. A SURFACE COLD FRONT WILL CONTINUE TO SAG SOUTH THROUGH THE
REGION AND BE SITTING JUST SOUTH OF DELMARVA BY EARLY THIS
AFTERNOON. A WAVE OF LOW PRESSURE WILL FORM ALONG THE BOUNDARY AND
MOVE TOWARDS THE EAST DURING THE AFTERNOON HOURS. THIS WILL MAKE
IT TRICKY WITH THE WINDS TODAY DEPENDING ON WHERE THE ACTUAL LOW
PASSAGE IS BUT WINDS WILL REMAIN FAIRLY LIGHT...LESS THAN 8 KNOTS.
A TREND MORE TOWARDS THE EAST- NORTHEAST BY TOMORROW IS EXPECTED
AS THE LOW MOVES OFF THE COAST TO THE SOUTH OF OUR TERMINALS.

AS FOR CONVECTION, WE HAVE A MUCH BETTER CHANCE AT SEEING WIDESPREAD
THUNDERSTORMS DURING THE LATE AFTERNOON HOURS TODAY...WHEN COMPARED
TO FRIDAY. THERE IS STILL PLENTY OF LOW-LEVEL MOISTURE AROUND FOR
THE STORMS FEED OFF OF AND WITH THE LOW PASSING BY, THIS WILL BE THE
TRIGGER NEEDED TO GET THE STORMS GOING. WE MAINTAIN THE PROB30 THUNDER
TIMING IN THE TAFS AND WILL MAKE SUBSEQUENT CHANGES OVER THE NEXT
COUPLE OF TAF CYCLES. ONCE THE STORMS MOVE OUT BY LATE TONIGHT WE
COULD SEE A DECREASE IN VSBYS AND CIGS WITH EVEN MORE LOW-LEVEL
MOISTURE DEPOSITED NEAR THE TERMINALS.

OUTLOOK...
SUNDAY INTO MONDAY NIGHT...PREVAILING VFR CONDITIONS EXPECTED.
ISOLATED THUNDERSTORMS POSSIBLE MAINLY EACH AFTERNOON.

TUESDAY INTO WEDNESDAY...MOSTLY VFR, BUT INCREASING POCKETS OF MVFR
AND POSSIBLY BRIEF IFR AS MORE NUMEROUS SHOWERS AND THUNDERSTORMS
EXPECTED.

&&

.MARINE...
SUB-ADVISORY CONDITIONS WILL PERSIST TODAY AND TONIGHT ACROSS OUR
WATERS. WINDS WILL GENERALLY BE OUT OF THE EAST AS A WAVE OF
PRESSURE FORMS ALONG A STALLING FRONTAL BOUNDARY TO THE SOUTH OF OUR
WATERS. THE PRESSURE GRADIENT IS NOT ALL THAT TIGHT SO WINDS WILL BE
AROUND 10 KNOTS TODAY AND TONIGHT...SEAS WILL BE AROUND 3 FEET.

OUTLOOK...
SUB-ADVISORY CONDITIONS ARE EXPECTED THROUGHOUT THE OUTLOOK PERIOD.
WEAK HIGH PRESSURE IS FORECAST TO NOSE ITS WAY SOUTHWARD FROM NEW
ENGLAND EARLY IN THE OUTLOOK PERIOD. LATER ON TUESDAY INTO
WEDNESDAY, THE SOUTHWEST RETURN FLOW SHOULD INCREASE ACROSS THE
MARINE WATERS. WIND SPEEDS AND GUSTS COULD COME CLOSER TO SMALL
CRAFT ADVISORY CRITERIA.

&&

.RIP CURRENTS...
ALTHOUGH THE WIND IS FORECAST TO BE LIGHT AND WAVE HEIGHTS SHOULD
BE IN THE 1 TO 3 FOOT RANGE, A 12 SECOND WAVE PERIOD IS EXPECTED
TO RESULT IN A MODERATE RISK OF RIP CURRENTS TODAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GIGI/HEAVENER/KRUZDLO
NEAR TERM...HEAVENER/MEOLA
SHORT TERM...HEAVENER
LONG TERM...KRUZDLO
AVIATION...HEAVENER/KRUZDLO/MEOLA
MARINE...HEAVENER/KRUZDLO
RIP CURRENTS...
Hazardous weather outlook, Jul 28, 3:06 AM EST, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
406 AM EDT SAT JUL 28 2012

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-290815-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
406 AM EDT SAT JUL 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS MAY AFFECT THE AREA THIS AFTERNOON
AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-290815-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
406 AM EDT SAT JUL 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS MAY AFFECT THE AREA THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-290815-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
406 AM EDT SAT JUL 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS MAY AFFECT THE AREA THIS AFTERNOON
AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 28, 10:38 AM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1138 AM EDT SAT JUL 28 2012

NJZ009-015-PAZ069-281630-
BUCKS PA-HUNTERDON NJ-MERCER NJ-
1138 AM EDT SAT JUL 28 2012

...A STRONG THUNDERSTORM WILL AFFECT BUCKS...HUNTERDON AND MERCER
COUNTIES...

AT 1130 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES WEST OF TRENTON...MOVING EAST AT 10 MPH.
THE THUNDERSTORM WILL BE NEAR RICHBORO AROUND 1145 AM...BYRAM AROUND
NOON...NEWTOWN GRANT...LUMBERVILLE AROUND 1215 PM...NEW HOPE AND
LAMBERTVILLE AROUND 1230 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM
ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING.

LAT...LON 4050 7499 4026 7475 4020 7511 4032 7520

ROBERTSON
Special weather statement, Jul 28, 10:45 AM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1145 AM EDT SAT JUL 28 2012

NJZ018-019-027-281715-
CAMDEN NJ-NORTHWESTERN BURLINGTON NJ-SOUTHEASTERN BURLINGTON NJ-
1145 AM EDT SAT JUL 28 2012

...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON AND CAMDEN
COUNTIES...

AT 1143 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF CAMDEN...MOVING EAST AT 10
MPH. THE THUNDERSTORM WILL BE NEAR GREENTREE...MARLTON AROUND NOON...
MOUNT LAUREL...EVESHAM AROUND 1215 PM...MEDFORD...MEDFORD LAKES
AROUND 1230 PM...LUMBERTON...MOUNT HOLLY AROUND 1245 PM...PEMBERTON
AND PEMBERTON HEIGHTS AROUND 100 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3986 7444 3977 7501 3996 7510 4017 7468
      4015 7464 4015 7463

FORECASTER: MEOLA
Special weather statement, Jul 28, 10:47 AM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1147 AM EDT SAT JUL 28 2012

NJZ013-014-020-026-281645-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
1147 AM EDT SAT JUL 28 2012

...A STRONG THUNDERSTORM WILL AFFECT MONMOUTH AND OCEAN COUNTIES...

AT 1143 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF TOMS RIVER...MOVING
NORTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR LAKEWOOD...LEISURE
VILLAGE AROUND NOON...BRICK TOWNSHIP...MANTOLOKING AROUND 1215 PM...
SPRING LAKE HEIGHTS...SPRING LAKE AROUND 1230 PM...BELMAR AND
AVON-BY-THE-SEA AROUND 1245 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 4012 7402 4003 7404 4002 7405 3993 7428
      4008 7441 4035 7398 4033 7396 4029 7397

FORECASTER: MEOLA

The radar

The Philadelphia radar (KDIX), 60 km away, was scanning. The volume nearest the first event began at 16:13 UTC.

Open the radar archive at this moment

Event by event

5 hail, 1 lightning, 1 thunderstorm wind. Local standard time, as filed.

Lightning, Bucks

When
July 28, 11:15 AM EST
Where
Bucks County, Wrightstown
Property damage
$5,000
Reported by
Public
Coordinates
40.270, -74.980

A lightning strike and ensuing fire damaged a home in Wrightstown.

Hail, Carbon

When
July 28, 5:09 PM EST
Where
Carbon County, Lehighton
Measured
0.75 in hail
Reported by
Public
Coordinates
40.830, -75.720

A thunderstorm dropped penny size hail in Lehighton.

Hail, Lehigh

When
July 28, 6:55 PM EST
Where
Lehigh County, Macungie
Measured
1 in hail
Reported by
Public
Coordinates
40.520, -75.550

A severe thunderstorm dropped quarter size hail in Macungie.

Hail, Montgomery

When
July 28, 7:20 PM EST
Where
Montgomery County, Pennsburg
Measured
1 in hail
Reported by
Public
Coordinates
40.400, -75.500

A severe thunderstorm dropped quarter size hail in Pennsburg.

Hail, Bucks

When
July 28, 7:33 PM EST
Where
Bucks County, 0.43 mi SSW of New Hope
Measured
0.75 in hail
Reported by
Public
Coordinates
40.364, -74.953

A thunderstorm dropped penny size hail in New Hope.

Hail, Bucks

When
July 28, 7:55 PM EST
Where
Bucks County, 0.53 mi S of Washington Crossing
Measured
0.88 in hail
Reported by
Public
Coordinates
40.292, -74.872

A thunderstorm dropped penny to nickel size hail in Washington Crossing.

Thunderstorm Wind, Bucks

When
July 28, 7:55 PM EST
Where
Bucks County, 0.58 mi SSW of Washington Crossing
Measured
56 kt (64 mph) estimated gust
Property damage
$25,000
Reported by
Trained Spotter
Coordinates
40.292, -74.874

A severe thunderstorm knocked down several trees and poles in and around Washington Crossing in Upper Makefield Township. One downed tree damaged a home. No injuries were reported.

What these are

Lightning
A lightning strike that killed, injured or caused damage.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2012Every state in 2012This day in weather historyWarnings in Pennsylvania, July 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 405816, 405796, 405802, 405803, 405804, 405805, 405806.